NORMS OF SQUARE FREE IDEALS IN QUADRATIC FIELDS

  • G SUDHAAMSH MOHAN REDDY et al.

Abstract

Norms of square free ideals in a quadratic field are recognized to be cube free integers. The proportion of norms among cube free integers is estimated (in a finite interval)

Published
2019-12-12
How to Cite
et al., G. S. M. R. (2019). NORMS OF SQUARE FREE IDEALS IN QUADRATIC FIELDS. International Journal of Control and Automation, 12(6), 405 - 407. Retrieved from https://sersc.org/journals/index.php/IJCA/article/view/2946